Wellbutrin and weight GAIN???
I started Wellbutrin about 6-7 mo. ago and have had nothing but binging and weight gain ever since. Mind you, the reason I went on it was for depression that has been coexisting with bulimia/binge eating for as long as I could remember. My bulimia and restricting was so severe just before I began Wellbutrin that I actually needed to gain quite a bit of weight and increase my bodyfat to get my periods back. Now I'm really not sure whether all this compulsive eating and weight gain since I started taking Wellbutrin are due to it OR if it's all because this time coincides with the time I went on sick leave and went into this apathetic binge mode just because I stopped working.
I felt the Wellbutrin had an effect at the beginning, when I first started taking it, but after a couple of months my depression was just the same as always. Sometimes it hits me so bad and I feel so chronically fatigued (as I always have) that I could just stare into empty space forever. What's worse, I also have extreme rage and irritability.
Would it be better if perhaps I increased my Wellbutrin dose or got off it all together? What about mood stabilizers? Would I be better off on those (I don't have extreme highs and lows, but like I said, I have depression AND irritability. Sometimes they're coexisting and sometimes I'm fluctuating b/w the two.
The last thing I want in all this is for my appetite to be out of control and for me to gain more weight! That will make me more depressed than anything???